MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMALL BORE STOPCOCKS; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. SMALL BORE STOPCOCKS; STOPCOCK, I.V. SET
Catalog Number MX5341LN
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562); Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during an injected scan, the white part of the "tap" detached, causing the iodine to spill onto the scan table.This caused a 3-4 minute delay in performing the diagnostic scan (hematoma on left lower limb).Adverse patient effects are unknown.
 
Additional Manufacturer Narrative
Date returned to mfg 2/5/2024.One decontaminated device was returned.Visual inspection under the microscope confirmed that the plug and body were separated and was not assembled correctly.Functional testing was not performed.There is no assignable root cause for the plug and body not being assembled correctly.No corrective actions will be performed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
SMALL BORE STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18488343
Report Number1526863-2024-00001
Device Sequence Number7057138
Product Code FMG
UDI-Device Identifier10351688506771
UDI-Public10351688506771
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Catalogue NumberMX5341LN
Device Lot Number4421389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown